MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS TIBIAL INSERT SMALL 10MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS TIBIAL INSERT SMALL 10MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64953010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: gmrs proximal tib sml; cat# 64953101; lot# 034732c, gmrs small axle; cat# 64952115; lot# ctd20592, gmrs small femoral bushing; cat# 64952105; lot# lhb045, gmrs small femoral bushing; cat# 64952105; lot# lex203, gmrs tib rotating sml comp; cat# 64953601; lot# 110398, gmrs dist fem comp sml l 65 mm; cat# 64952010; lot# ec3xf, mrhk bumper insert - neutral; cat# 64812130; lot# lha158, gmrs tibial insert small 10 mm; cat# 64953010; lot# lfh112.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the sterile lot referenced.Not available.
 
Event or Problem Description
It was reported that patient's left knee was revised due to infection (unknown if clinically confirmed or identified).
 
Additional Manufacturer Narrative
Additional information: pma/510(k)#; manufacturing date.Corrected data: expiration date.An event regarding infection involving a gmrs insert was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as no product was returned for evaluation.-medical records received and evaluation: not performed as no medical records were provided for review.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusion: the event itself could not be confirmed nor could the exact cause of the event be determined because insufficient information was provided.Further information such as product return, pre and post operative x-rays, operative reports, pathology reports including the strain of infection identified as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
GMRS TIBIAL INSERT SMALL 10MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7548410
Report Number0002249697-2018-01595
Device Sequence Number19276360
Product Code KRO
UDI-Device Identifier07613327048810
UDI-Public07613327048810
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number64953010
Device Lot NumberLFH112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer06/06/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight43